HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 Sweating

View previous topic View next topic Go down 
AuthorMessage
Guest
Guest
avatar


PostSubject: Sweating   Sun Mar 14, 2010 5:19 pm

Today, I left work early since I felt uncomfortable due to excessive sweating of my face and chest. The office has its A/C working just fine but I wonder why I had been sweating profusely this week. I hope this is not one of the reactions I have with my ongoing treatment for IIH. Have anyone here experienced such as well. Like early morning feeling of fatigue, sweating, stress, and sleepiness ? I had a good night sleep last night also that is why I was bothered by these sensations for almost a week already. Well, I am just posting this to share.



Saleh
Back to top Go down
Heidi
Admin1
Admin1
avatar


PostSubject: Re: Sweating   Sun Mar 14, 2010 5:58 pm

I know just what you mean, it's most inconvenient I know. I don't know that these are side effects of the medication, it doesn't seem to be documented in any of the information on it, although it doesn't mean it might not be, so it's worth checking with your doctor.

I get the sweats, and I've always noticed it does come with the headache symtoms from time to time, so keep a note if you can when it occurs, and note whether there are headache symptoms for example. Hopefully this wont be a regular thing, but let me know how you get on. I'll try and see if I kind find anything on this for you and let you know.

Heidi Very Happy
Back to top Go down
http://www.ihaveiih.com
Guest
Guest
avatar


PostSubject: Re: Sweating   Sun Mar 14, 2010 6:03 pm

Back to top Go down
Heidi
Admin1
Admin1
avatar


PostSubject: Re: Sweating   Mon Mar 15, 2010 12:32 am

I've managed to find out that sweating and raised intracranial pressure are linked together, which I thought it might be. I also found this which I thought you might find interesting to read, it has information on intracranial pressure and what they call emotional sweating.

Hope it helps Science Links Japan

Heidi :Good Luck


Last edited by Heidi on Mon Mar 15, 2010 12:39 pm; edited 1 time in total
Back to top Go down
http://www.ihaveiih.com
Guest
Guest
avatar


PostSubject: Re: Sweating   Mon Mar 15, 2010 6:57 am

Hi Heidi,

Many thanks for the very useful link. Currently I have a throbbing headache (stabbing pain in the head) and my sweating is not harmonized with the headache (strange) , more so, one thing I can't understand is I get the sensation of being sleepy all the time even if I already have slept more than usual.

Saleh
Back to top Go down
Heidi
Admin1
Admin1
avatar


PostSubject: Re: Sweating   Mon Mar 15, 2010 12:54 pm

Tiredness often comes with low blood pressure, which can be caused by Lasix. Click on Lasix to read more about it, but check it with your doctor to make sure. Hope this is helpful Very Happy

Heidi
Back to top Go down
http://www.ihaveiih.com
Guest
Guest
avatar


PostSubject: Re: Sweating   Mon Mar 15, 2010 1:05 pm

Hi Heidi,

I have been asked by my doctor to stop medication for at least a week prior to my upcoming LP. I guess the feeling of tiredness is attributable to Lasix indeed and what I am experiencing is a residual effect of the dehydration brought about by Lasix in my muscles.

Thanks for the info and I appreciate it a bunch. Have a great day.

Saleh
Back to top Go down
Heidi
Admin1
Admin1
avatar


PostSubject: Re: Sweating   Mon Mar 15, 2010 11:26 pm

Hope you're having a better day Saleh. When is your LP going to be?
Back to top Go down
http://www.ihaveiih.com
Guest
Guest
avatar


PostSubject: Re: Sweating   Tue Mar 16, 2010 5:50 am

Aside from the bearable head pressure I feel way better this morning and hopefully I would not feel tired again. My L.P will be next Tuesday 23rd March 2010. As usual it would be in an outpatient basis.



Take care Heidi, Saleh
Back to top Go down
Sponsored content




PostSubject: Re: Sweating   

Back to top Go down
 

Sweating

View previous topic View next topic Back to top 

 Similar topics

+
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: Living with IIH ::  -
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Free forum hosting | © phpBB | Free forum support | Contact | Report an abuse | Create a forum on Forumotion